Home, About, Contact Us, FAQ

APs and weight gain


#1

If a person who was placed on a high dose AP loses weight, can they lower their dose of AP?


#2

talk to your pdoc before doing anything - especially lowering dosages


#3

No it’s just a question I had. Obviously I’m not going to lower my dosage. I just wanted to know if the AP would work more effectively if a person loses weight


#4

Only if you go from like 400 to 150. Otherwise it’s very unlikely to make a difference.


#5

Maybe but that is best answered by a doctor. I weigh less than when I took meds before and take way less medication now. I was way over medicated by previous doctors though. I also was in and out of hospital a lot back then. I still think they overdid the meds a tad. Who knows?


#6

At first thought it would seam to make some sense that a lower body mass would need a lower dose this being common with a lot of drugs with various animals but ive never had a dr check my body weight when prescribing.:thinking:


#7

If you are losing weight at a significant pace that’s something you need to discuss with your doctor, as that can become dangerous if allowed to continue.


#8

I was thinking of uping my AP but if I can lose weight and quit nicotine I wouldn’t have to.